# SDR AALA20130930012

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 38,623 hours, 15,849 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED WEATHER RADAR FAILED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
